# SDR ABXA20240607108

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 90,483 hours, 27,642 cycles
- System (JASC): 8011 · Engine Starter
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Eng Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT #2 ENGINE   STARTER EICAS MESSAGE DISPLAYED DURING ENGINE START.AC RETURNED TO GATE AND MAINTENANCE GROUNDED AC  CREW PERFORMED A SECOND ATTEMPT TO STAR RH ENGINE ENG STARTED SUCCESSFUL PER ENGINE RUN PROCEDURES AMM 71-00-00.MAINTENANCE  RETURENED TO SERVICE ,
